# SDR TRAX200800646

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 1,254,342 hours, 10,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP CRACKED AT BS 280 BULKHEAD WEB RBL 9.  REMOVED 280 RBL 9 ATTACH CLIP IAW SRM 51-42-21. INSTALLED 280RBL 9 ATTACH CLIP IAW SRM 51-42-21.  (B)
